# SDR QXEA2012102001335

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 4,163 hours, 4,367 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 82410910023
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU FUEL VALVE CLOSED LIGHT OVERHEATED. BULB WAS BRIGHTER THAN NORMAL. LENS COVER SMOKED & MELTED OFF.  REMOVED FIRE PROTECTION PANEL ASSY IN COCKPIT CENTER OVERHEAD IAW AMM 26-00-01-000-801. INSTALLED SERVICEABLE FIRE PROTECTION PANEL ASSY IAW AMM 26-00-01-400-801.  NO DEFECTS NOTED ON OPS CHECKS. RETURNED TO SERVICE.
